Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hit on right calf with ball, bruised, ankle swelling, bruise in bottom of foot. Reason?

I was hit in my right calf (outer side) with a softball. The ball landed directly on a patch of spider veins. As a result I have had a huge bruise- as to be expected. While the bruise is starting to disc elate ; one week later, my right ankle has started to swell with bruising in the bottom of my foot . Is the blood from the bruise just daring ? Why is my ankle bruising?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Welcome to HealthcareMagic.

The swelling in the calf generally is not corelated to ankle and foot swelling especially if it has emerged after 1 week. In rare cases if a blood clot forms then it may result in the delayed bruising.
Mostly the bruising should subside on its own, if it doesnt then i would recommend you to visit your physician. He may advice you to go for a an ultrasound to locate the clot if required.

Hope your problem resoves soon.

Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor